# SDR UIEA2021022400417

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,452 hours, 18,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942703
- Part serial: 191320
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, L PACK TEMP FOLLOWED BY L PACK OFF EICAS W/ ASSOCIATED OVHD PANEL LIGHTS IN AUTO (T/S IAW WITH FIM 21-51-848.  L PACK TEMP CONTROLLER DID NOT PICK UP FAULT.  LP 1480531 ITEM 4 -DURING SYS TEST/INSPECTION IAW 21-51-00 TEMP CONTROL VALVE INDICATION ON L PACK WOULD BLANK WHEN PLACED TO STANDBY W, REMOVED AND REPLACED TEMP CONTROL VALVE (OFF PART: PN HG1050AE15, SN 97021877) IAW 21-51-12, OPS CHECK GOOD.  LP 1480533 - ITEM 8;  REMOVED AND REPLACED L PACK TEMP PRIMARY HEAT HX CHANGER PRECAUTIONARY DUE TO HIGHER OUT TEMP THAN R PACK.  IAW 21-51-02, OPS CHECK NORMAL.  LP 1480534 ITEM 10; REMOVED AND REPLACED L PACK TEMP OVERHEAT SENSOR S48 IAW 21-51-12 OPS CHECK NORMAL.  LP 1480534 ITEM 11- UPON OPS CHECK OF L PACK, FOUND SLIGHT DUCT LEAK POINTED DIRECTLY AT L PACK OUT SWITCH, REMOVED DUCT AND INSPECTED SEALS FOR DAMAGE, NO DAMAGE NOTED, CLAMP WAS IMPROPERLY INSTALLED, REINSTALLED CLAMPED IAW AMM SUBTASK 21-51-02-434-032.  NO LEAKS NOTED, OPS NORMAL.)
